# SDR ASOA2014102711508

- Difficulty date: September 17, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 28,933 hours, 20,410 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 LOWER WEB IS CORRODED.  THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR IAW SOP 5702.  BLENDED CORROSION DAMAGE IAW SRM 51-21-06-001-001-A01.  REPAIRED BLENDED AREA AT RT 280, LOWER WEB IAW SRM 53-11-10-201-003-A01, PARA 3.B (1)-3.C.
